- ✅ ACTIVE INGRIDIENT: Safrel Pain Reliever PM Extra Strength contains Acetaminophen 500 mg and Diphenhydramine HCl 25 mg. This generic of Tylenol PM is a popular medicine choice that helps you as a pain reliever and fever reducer. It also has nighttime sleep aid ingredient to help you fall asleep fast and stay asleep longer.
- ✅ EXTRA STRENGTH PAIN RELIVER and NIGHTTIME SLEEP AID: Our Extra Strength Pain Reliever PM contains Acetaminophen 500mg, it is perfect for helping to temporarily reduce fever and pain caused by common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also contains 25 mg of Diphenhydramine to help you fall asleep faster and stay asleep longer. This non habit forming sleep aid and pain relief medication.
- ✅ EASY TO SWALLOW: Safrel Pain Reliever PM Caplets comes as coated caplets to mask the taste and making it easier to swallow. Safrel Pain Reliever PM caplets are aspirin and caffeine free for use as an adult or children 12 years and over.
- ✅ VALUE PACK SAVINGS: Did you know, with Safrel Pain Reliever PM Caplets comes in 375 count value pack and can save you significant amount of money with the same active ingredient as Tylenol PM Extra Strength Caplets.
- ✅ 100% SATISFACTION GUARANTEE: Click Buy Now and get this Extra Strength Pain Reliever PM and Sleep Aid, Acetaminophen 500mg formula to enjoy your day free from fever and pain with sleep aid.
Safrel No-PAIN PM Extra Strength Acetaminophen PM 500 mg (375 Tablets) | Value Saving Pain Relief & Sleep Aid for Adults | Works Fast & Non Habit Forming Headache Medicine | Helps with Aches & Joint P Buy Cheap Comfortable
$9.99 Original price was: $9.99.$5.00Current price is: $5.00.
SKU: qfc1nai
Categories: Health Care, Over-the-Counter Medication
Related products
Sale
Sale
Alternative Medicine
Black Lava & Silver Lion Head Bracelet *1 Day Sale!* Discount Order
Sale
Sale
First Aid
NTE 04-SCBW13C-OR 1/2 Inch Self-Closing Braided Wrap, Orange, Sold By The Foot Sale Tumblr